For help, call 081133333538 or email us info@afifarma.co.id

OUR PRODUCTS

AFI Farma Product Search
PHARMACEUTICALS PRODUCTS

ETHICAL / OTC: SOLID DOSAGE

BUFENOL

product item - afi farma
COMPOSITION INDICATION PACKAGING  
Paracetamol 350 mg, Ibuprofen 200 mg Help to reduces fever in children and alleviates mild to moderate pain including pain in primary dysminorrhea (menstrual pain), pain in dental disease or tooth extraction, pain after surgery, and headache. 10 Blisters @10 Capsules ENQUIRE